My husbands eye has been red or almost a month now.what could it be??

it's not pink eye, wat else culd it be??he is very stubbern and does not want to go see a doctor.
Answers:    So you're pretty sure that it's not pink eye??

If it's not pink eye/conjunctivitis.then there maybe a leaking blood vessel.

Usually, eyes appear red because the blood vessels dialte in response to allergen or infection/inflammation...So, maybe he does have pink eye/conjunctivitis.which is an eye infection that could be either due to a viral infection, bacterial infeciton, or allergic reaction. Of course with this, he'd have other symptoms like: Itchiness, blurred vision, sensitivity to light, tearing...

Red eye for a month sounds serious...how red is it??

Are there any other symptoms? I'm pretty sure that if he's not willing to see a doctor that he won't tell you other symptoms eithers :(

Hope it's nothing serious and gets better on it's own :)
well some people might think that its just lots of dust but if you arent sure what it is then go see a doctor right away cus the eye might be enjured
ok then just call his doctor. dont take him but ask your doctor for advice. you should somehow coax him into going because that seems kind of serious...
A number of things! he could have accidentally scratched it when he had something in his eye-and this could have scratced his cornea. Just watch for discharge from the eye as if he had pink-eye and esp. fever.He could still have a viral or bacterial infection of the eye as well so I woul have it checked if it has been going on this long.
Then again he could have just popped a blood vessel in there.Im sure he will be fine.
I would visit an opthamologist soon as ya can just in case.
He may give you some eye drops.
Good Luck!
This irritation was probably caused but exposure of his eye to seminal fluid. Your husband may be having a gay affair. I'm sorry that he no longer finds you attractive.

The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...